| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Infection (2447)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Explantation due to wound infection.One year after implantation wound infection occurred.The wound was revised in (b)(6)2026.In (b)(6) 2026 the wound opened up again.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.